Paxil/ Seroxat mishap

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dannii
Regular Member


Date Joined Aug 2008
Total Posts : 21
   Posted 2/21/2009 11:14 PM (GMT -7)   
Dear all,

I will start by admitting that i have been a complete idiot and blame no one but myself for what i am going through. I expect many of you to judge me and consider me silly but all i hope from this account is to know if what i am going through has ever been documented over here. I apologize in advance:

I had to take a 3 day trip for work- only to realize after arriving at my destination that i had forgotten my paxil pills at home.
Knowing that there was no way of having any prescriptions dispensed while i am away i convinced myself to brave it and be patient until i am back home to resume my medication
The first 2 days of work went by fine but on the third day i came down with a heavy flu and a terrible sore throat.
I was given an intravenous antibiotics dose due to severe tonsilitis and how i wished this was the end of it.
I arrived back home on the night of the third day feeling worn out and completely exhausted. The vertigo has set in and i could not shake it.
I had to take a day off today from work as i fell in the bathroom this morning while trying to get ready. The vertigo i have seems so unreal. Just typing this to you now is making my head spin.
I am going again to see a doctor about it. In the meantime could anyone tell me if this is due to missing my paxil for 3 days! or it psychosomatic? am i being a baby about it and need to snap out of it or is there something really organic happening in my body!

i appreciate all those of you who will read this and take the effort to respond to me. I have to say i have seen better days in my life and at this moment i can only come to you people for some advice on how to get this dark cloud off my head. Thank you for being so wonderfully supportive over the years!

yours truly
Dannii

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 2/22/2009 1:38 PM (GMT -7)   
Hey Dannii,

I am so sorry about what you are going through. Vertigo could be the sudden withdrawl on the Paxil, but I sure hope you seek medical attention, cause the tonsilitis plus antibiotics can be the issue as well. I think that you need rest and eat some light soups, plus lots of water right now until you see your doc. The rest is number one priority right now, cause you don't want to take a tumble again. Please have somebody drive you as well to your doctor and other errands you may need done.

I wish you the best of luck and please do keep us posted my friend!
Much Love, Hugs, Peace & Comfort . . . Your Bro . . . Sam :)
 ~Co-Moderator Anxiety & Panic Forum~
"Although the world is full of suffering. . . it is also full of the overcoming of it."
~Helen Keller~
Not a professional.  Seek your physician's advice before making changes to your meds or lifestyle.
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/22/2009 1:46 PM (GMT -7)   

Hey Dannii,

Welcome to HealingWell and I understand how you could forget your meds.  If you have come down with a nasty illness it may be hard to sort out what would be caused from not taking your Paxil or the infection.

As long as you  are seeing a physician where you are, you could request a script for just enough Paxil to last you until you get home. This is not a medication that I have ever heard of being abused so I do not think a physician would not believe you if you explain you forgot to bring your med.

Do not think we are judging you, we are nice guys and here to support and provide suggestions so stick with us.

Take care

Kitt



 

Kitt, Co-Moderator: Anxiety/Panic & Depression
&  Moderator GERD  Forums

*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
Peace does not dwell in outward things, but within the soul
Clickable Link: Anxiety-Panic Resources


Dannii
Regular Member


Date Joined Aug 2008
Total Posts : 21
   Posted 2/22/2009 2:12 PM (GMT -7)   
Hi All,

Thank you so much for your replies!
I came back from my GP today who stated that vertigo could be a symptom of sudden withdrawal from paxil but he added that it should neither be so soon nor so violent.
After a couple of tests that proved to be all clear i was prescribed a new medication to alleviate vertigo by the name of Betaserc.
With a lot of bed rest today and starting the new med along with resuming Paxil, I must say that i am recovering very quickly and feel much better already.
Thank you Sam and Kitt for you advice, I am indeed having soups and drinking a lot of fluids (teas and water) to regain my water balance.
Since i am on the mend now i can only thank you for your kind words of support, your compassionate approaches towards me and people like me but most of all for your patience of angels.

Reading your words before i sleep tonight make me feel less lonesome and more at peace.
Thank you once again
HUGS

Green Grove
Veteran Member


Date Joined Oct 2008
Total Posts : 2424
   Posted 2/22/2009 2:27 PM (GMT -7)   

Hey Dannii,

I'm glad the tests came back good and I hope you get to feeling better.  Please tell us how the new med works out for you!

Your Bro Sam :)


Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 2/22/2009 4:55 PM (GMT -7)   
Wow, you've certainly been through a lot lately. My heart goes out to you. Kitt had great advice in case you go away again and forget your meds. Anti-depressants should not be skipped if helped. And certainly not for 3 days. Take her advice and try to get a few pills from a local pharmacist or doctor wherever you're visiting. They can call your primary physician to confirm that you do indeed need the medication.

Be proud that you remained calm through this whole thing. I would have been freaking out from the vertigo. I'm so glad you're feeling better!
Anxiety Disorder/Mitral Valve Prolapse
 
Prozac and Carvedilol

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:30 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151252 registered members. Please welcome our newest member, latest online news.
260 Guest(s), 1 Registered Member(s) are currently online.  Details
Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer